Alert archive / Oklahoma / Special Weather Statements in 2021
Special Weather Statement, NWS Norman, OK
NWS Norman, OK issued this special weather statement at Jul 19, 2021, 7:46 PM CDT for Love County, Oklahoma. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2021, 7:46 PM CDT (00:46 UTC)
- Expired
- Jul 19, 2021, 8:15 PM CDT
- In force
- 29 min
- Issued by
- NWS Norman, OK
County Love County, OK
The radar
The Dallas/Ft Worth radar (KFWS), 142 km from the middle of the area, began a volume at 00:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 0.8 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 340 J/kg
- Mixed-layer CIN
- -43 J/kg
- Mixed-layer LCL
- 1180 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted.
678
WWUS84 KOUN 200046
SPSOUN
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
746 PM CDT Mon Jul 19 2021
OKZ050-200115-
Love OK-
746 PM CDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Love County Until
815 PM CDT...
AT 743 PM CDT, a strong thunderstorm was located near Marietta,
moving south at 20 MPH.
HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Locations impacted include...
Marietta, Thackerville and Burneyville.
This includes Interstate 35 between mile markers 0 and 17.
LAT...LON 3376 9719 3382 9721 3384 9717 3390 9718
3392 9721 3390 9725 3387 9725 3387 9729
3388 9730 3387 9732 3399 9724 3396 9703
3384 9703 3386 9707 3385 9709 3382 9705
3380 9709 3372 9711 3372 9715
TIME...MOT...LOC 0043Z 9DEG 15KT 3390 9715
$$
WRWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at Jul 19, 6:49 PM CDT, 57 minutes earlier.
Area forecast discussion, Jul 19, 6:49 PM CDT, 57 minutes before
Area Forecast Discussion National Weather Service Norman OK 649 PM CDT Mon Jul 19 2021 ...New AVIATION... .SHORT TERM... (This evening through Tuesday) Issued at 119 PM CDT Mon Jul 19 2021 Showers and thunderstorms have developed across southeastern OK this afternoon along a quasi-stationary boundary. Would suspect these to slowly drift southward and continue to develop over the next several hours, likely waning around sunset. Some localized heavy rainfall will be possible. Isolated moist convection could develop near the eastern fringe of our FA accompanying a shortwave trough currently over southern MO. Another area of interest is near NW OK ahead of an approaching elongated mid level vort max moving SSW out of NE and KS but confidence is much lower there. Generally, do not expect much precip coverage over our area through this evening. Skies will begin to clear early this evening under a sfc ridge and drier boundary layer conditions are expected by early morning especially over the western half of OK. Morning lows Tue will generally be around 3-5 degrees below average as a result. Do not expect much fog tomorrow although some patchy ground fog can't be ruled out considering moist soil/ground conditions. The weakening sfc ridge between an upper ridge over the Rockies and the upper trough to our SE will continue to influence our area thru tomorrow, keeping afternoon highs a few degrees below average. && .LONG TERM... (Tuesday night through next Sunday) Issued at 237 PM CDT Mon Jul 19 2021 We will get into a warmer and drier pattern in general this week as the mid-level ridge builds into the northern and central Plains. The mid-level trough over Texas remains far enough southeast of the area that while some scattered showers/storms can not be completely ruled out over southeast Oklahoma, the chances remain relatively low. Later this week, this mid-level trough weakens with the remnant perhaps drifting westward through Texas. There could be some potential of convection southwest with this depending on how it evolves, but there is not enough certainty to key in on this to introduce POPs at this point. && .AVIATION... (00Z TAFS) Issued at 648 PM CDT Mon Jul 19 2021 VFR conditions and light northeast to southeast wind are expected. && .UPPER AIR... Issued at 233 AM CDT Mon Jul 19 2021 An Upper Air flight is planned for 12Z Monday. && .PRELIMINARY POINT TEMPS/POPS... Oklahoma City OK 87 67 86 65 / 10 0 0 0 Hobart OK 88 65 86 64 / 20 20 0 0 Wichita Falls TX 89 68 87 67 / 30 20 0 0 Gage OK 85 61 87 62 / 20 20 0 0 Ponca City OK 86 66 87 64 / 10 0 0 0 Durant OK 85 69 88 68 / 50 40 10 0 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...None. TX...None. && SHORT TERM...03 LONG TERM....68 AVIATION...09
Hazardous weather outlook, Jul 19, 11:24 AM CDT, 8 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Norman OK 1124 AM CDT Mon Jul 19 2021 OKZ004>048-050>052-TXZ083>090-201630- Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield- Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne- Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain- Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson- Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton- Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman- Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay- 1124 AM CDT Mon Jul 19 2021 This hazardous weather outlook is for portions of northern... western...central...and southern Oklahoma...and western north Texas. .DAY ONE...This Afternoon and Tonight... .Thunderstorms... Showers and thunderstorms will remain possible today across portions of western Oklahoma, southern Oklahoma, and western north Texas. A few of these storms may produce gusty winds and heavy localized rainfall, with flooding as the only hazard. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... .Thunderstorms... There is a chance for thunderstorms across southeast Oklahoma on Friday and Saturday afternoons. Get graphics and more details at weather.gov/norman...and follow our weather forecast office on Twitter and Facebook.
In the hours before
Local storm report, Jul 19, 2:11 PM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
211 PM CDT MON JUL 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 1 N PONTOTOC 34.49N 96.62W
07/19/2021 JOHNSTON OK CO-OP OBSERVER
ONE FOOT OF FLOWING WATER OVER ROADWAY.
&&
RBARNESSpecial weather statement, Jul 19, 3:46 PM CDT, 4 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
346 PM CDT Mon Jul 19 2021
OKZ052-192045-
Bryan OK-
346 PM CDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Bryan County Until
345 PM CDT...
AT 328 PM CDT, strong thunderstorms were along a line extending from
12 miles north of Honey Grove to 4 miles north of Ravenna, moving
southwest at 30 MPH.
HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...
LAT...LON 3387 9592 3385 9598 3387 9600 3386 9600
3384 9602 3386 9603 3384 9604 3384 9615
3382 9615 3381 9618 3380 9618 3381 9616
3376 9618 3375 9622 3377 9629 3370 9632
3369 9636 3388 9629 3388 9588 3386 9587
TIME...MOT...LOC 2028Z 34DEG 25KT 3376 9594 3373 9624
WRSpecial weather statement, Jul 19, 7:46 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
746 PM CDT Mon Jul 19 2021
OKZ050-200115-
Love OK-
746 PM CDT Mon Jul 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR southeastern Love County Until
815 PM CDT...
AT 743 PM CDT, a strong thunderstorm was located near Marietta,
moving south at 20 MPH.
HAZARDS INCLUDE...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...
Heavy rain can lead to reduced visibility...
Locations impacted include...
Marietta, Thackerville and Burneyville.
This includes Interstate 35 between mile markers 0 and 17.
LAT...LON 3376 9719 3382 9721 3384 9717 3390 9718
3392 9721 3390 9725 3387 9725 3387 9729
3388 9730 3387 9732 3399 9724 3396 9703
3384 9703 3386 9707 3385 9709 3382 9705
3380 9709 3372 9711 3372 9715
TIME...MOT...LOC 0043Z 9DEG 15KT 3390 9715
WRNearby
Special Weather Statements in Oklahoma, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.